# SDR UPS04243242

- Difficulty date: September 5, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,145 hours, 34,107 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Fuselage Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RIVETS PULLED BETWEEN BS 810-830 STR 4L, CORROSION AT LAP JOINT OUT OF LIMITS IAW SRM 53-30-1.  CORRODED SKIN TRIMMED OUT.  REPAIR PARTS FABRICATED AND INSTALLED IAW SRM 53-30-1.
